# SDR CA070814002

- Difficulty date: July 10, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 6,734 hours
- Engine: Allsn 250C20R
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001107
- Part serial: A407A400
- Condition: Damaged
- Location: Main Rotor
- Part time: 3,143 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: C
- Precautionary procedure: E

## Discrepancy

(CAN) UPON LANDING IN A BRUSH AREA, THE PILOT LOWERED THE COLLECTIVE, WHICH IN TURN RAISED (2) TREES THAT WERE SITUATED ON THE LEFT AND THEN HIT THE ROTOR DISK. THE PILOT THEN DISPLACED THE  AIRCRAFT TO THE RT. AN ENGINE SHUTDOWN WAS PERFORMED AND VISUAL INSPECTION CARRIED OUT.  THE ROTOR RPM DID NOT DECREASE UPON IMPACT WITH THE TREES, ONLY A COLLISION SOUND WAS NOTED. PRIOR TO ENGINE SHUTDOWN, ALL ENGINE PARAMETERS WERE NORMAL. THE VISUAL INSPECTION REVEALED THAT THE BLADE WEIGHTS WERE MISSING AT THE BLADE TIPS (3.5 - 4 INCHES). (TC NR 20070814002)
